Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sweetxberry

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I've been on Doxy for about 4 weeks now, mainly for my bacne. the first few days my faimly told me the redness had gone away but then it started to get redder and I have new pimple popping up in my back and face. Is this suppose to happen? I'm not suppose to eat milk or cheese 2 hours before or after taking it, I accidentally ate some cheese snip, is this why it's no longer working?
  2. I know it's not as bad as some other people but when I look at it's disgusting, I don't feel confident wearing tank tops because I know people will talk. I just want to be able to gain my confident back in time for some because it's not only for looking good but it's also the heat. I also have a performance coming up in two weeks which requires to wear a dress and show my back, I don't want to feel uncomfortable
  3. I've been prescribe this for me acne problem, I'm curious since anti-biotics work for a little while then it will soon stop it's affect, if doxy does work what would happen after it clears everything up? As in what will be the next medication to be prescribe to prevent it from coming back?
  4. I'm 14 and it's stress enough being a teenager. I have a red face, their is a name for it which I don't forgot. Now I'm fighting with bacne. Summer is my favorite season and I have already stock up on summer clothing but now bacne is in my way. Summer is coming so soon and I want it gone. I tried neutrogena,scrubbing, and ACV I'm starting to loose hope. Please help, I'm basically pleeing for help. Here's what my bacne looks like http://i38.photobucket.com/albums/e135/lit...rl/DSC07189.jpg
  5. I was recently put on Tetracycline. I was on Retin-A and eyrithromycin(however you spell it) and it did clear my skin but I stopped because my skin was already clear. Bad mistake, after about 2 months I broke out again and went back to Retin-A only problem was it didn't help me this time around so I went back to the doctor and she put me on Tetracycline. After reading reviews on I saw alot of risk that I'm taking such as a weaker immune system, I'm currently taking it 2 times a day and I can f
  6. ok, I'm 13. so i'm on prescription. Topical medicine. I'm currently using Benzoil peroxide 5%, Erythromycin gel, and Tretinoin gel. The doctor advise me to use it all together 2 times a day but i figure it will be too strong for my skin since i can get sunburn really easily which i did. I'm using it on my chest, back, and face. i would like to know how long will it take for me to see some result, with summer approaching i can't keep using the product because the sun will be out all day and i'm s
  7. well i can't go to the derm and the closest i can get is the doctor, she gave me Erythomycin Topical Gel and Tretinoin Gel, i never heard of these before. it's for your body and face. if anyone tried it did it work?
  8. i'm really desperate with getting rid of my bacne, if you guys can help me out that will be great here's a bit info about me 1.i can't go to a dermatologist and it's a long story 2.i tried neutrogena body wash thing but it didn't work for me 3.i'm currently using a medication that has 5% benzoyl peroxide, it helped but not helpful enough 4.i'm 13 years old i need to get rid of my bacne before summer so i won't hide my bacne like last summer i'm in desperate help to get rid of my bacne!ple
×